# SDR SWIA2020030348981

- Difficulty date: January 9, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH OUTBD FLAP CENTER HINGE ARM HAS CORRODED HARDWARE FOR KEEPER PLATE.    (C-CHECK) RO 2/28/2020   REMOVED THE ANTI-ROTATION KEEPER (CORRODED HARDWARE) FROM THE CENTER HINGE ARM OF THE R/H OUTBD FLAP. REF: CRJ 200 AMM. INSTALLED THE ANTI-ROTATION KEEPER (WITH NEW HARDWARE) ON THE CENTER HINGE ARM OF THE R/H OUTBD FLAP. REF: CRJ 200 AMM. USED 10-50 IN/LBS TORQUE WRENCH TUC 8612, CAL DATE 31-OCT-2020.
